# SDR BB05034

- Difficulty date: May 5, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 2565 · Escape Slide
- Part: Module
- Part number: 284T049813
- Condition: Faulty
- Location: Emergency Escape
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - DURING SQUIB TEST, THE NR 2 EMERGENCY ESCAPE SPOILER INDICATION REMAINED EXTINGUISHED.  MAINTENANCE REPLACED THE M1136 MODULE AND RELAYS K839 AND K838.
